Wrong Taking TB Medication, Do You Have To Start Again?

Illustration of Wrong Taking TB Medication, Do You Have To Start Again?
Illustration: Wrong Taking TB Medication, Do You Have To Start Again? statnews.com

Good night, I accidentally took the wrong medicine, which I have taken once a day in the morning. But I accidentally took the medicine again tonight, the medicine that I accidentally took is Isoniazid, could that be a serious problem? Do you have to start from the beginning of the treatment again? Thank you..

1 Answer:

Hi Ravi,


Thank you for asking HealthReplies.com.

TB cure (tuberculosis) is determined one of them with regularity of treatment. Take OAT (anti-TB drugs) you need to do it regularly every day for at least 6 months. With the correct consumption of drugs, the risk of resistance from microorganisms that cause TB can be minimized, so that the potential for recovery will be greater. Usually, the potential for TB transmission will decrease dramatically after the patient undergoes treatment for 2 months (intensive phase). Furthermore, the symptoms experienced by patients will slowly improve after passing through the phase of treatment.


Forget consuming more than 1 OAT a day, in this case isoniazid, often not a dangerous condition. However, you need to know, that every drug certainly has side effects. Therefore, if you consume too much medicine, the risk of side effects will be even greater. Depending on your sensitivity, some types of side effects that arise due to consumption of isoniazid are impaired liver function, peripheral nerve damage (peripheral neuropathy), dyspepsia (increased stomach acid), dizziness, seizures, anemia, thrombocytopenia, agranulocytosis, and so on.


Have you experienced complaints regarding the conditions as mentioned above?


If not, the possibility that your condition is not dangerous and does not need to be overcome by taking OAT again from the beginning. You can continue taking OAT as usual as recommended by your doctor. Prevent you from forgetting to consume OAT, by making a schedule for taking medication regularly every day, setting an alarm, making small notes, and involving people around you to remind you to take the right medicine.


However, if you experience one or more of the side effects symptoms mentioned above, you should consult directly with your doctor, internist, or lung specialist to get the best treatment.


I hope this helps.

: by

Related Question

Management Of Neck Pain?

Management Of Neck Pain?

(1 year ago)

I want to ask … my previous pressure was normal … because I took high medicine every morning … now my pressure is lower than normel 113 … which I will ask a...

Discomfort In The Chest, Feeling Heavy, Palpitating, Easy To Panic, Like Wanting To Pass Out?

Discomfort In The Chest, Feeling Heavy, Palpitating, Easy To Panic, Like Wanting To Pass Out?

(1 year ago)

Asalamu’alaikum wr.wb., I am Ryan, aged 25, I want to ask because since 5 months ago (until now 15 nov) I experienced symptoms that made me uncomfortable. started from gastri...

Gastric Polyps Disease?

Gastric Polyps Disease?

(1 year ago)

Excuse me, I want to ask if there is a homemade natural remedy for gastric polyps?...

Leave a Reply

Your email address will not be published. Required fields are marked *